How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Nickols M Your Own Question
Dr. Nickols M
Dr. Nickols M, Board Certified Physician
Category: Medical
Satisfied Customers: 731
Experience:  Expert
115571763
Type Your Medical Question Here...
Dr. Nickols M is online now

I’ve got random patches all over my skin, One started around

Customer Question

Hi I’ve got random white patches all over my skin
JA: How long have you been dealing with the skin issue? Have you noticed any major changes in your overall skin or nails recently?
Customer: One started around 3 weeks ago. Since many have appeared on my body and getting larger
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: no
Submitted: 12 days ago.
Category: Medical
Expert:  Dr. Nickols M replied 12 days ago.

Hello, I am Dr. Nickols M. It's a pleasure to attend to your question. Thank you very much for your trust in just answer

Expert:  Dr. Nickols M replied 12 days ago.

can you send me a picture?

Customer: replied 12 days ago.
File attached (2LQ7321)
Customer: replied 12 days ago.
I have several
Customer: replied 12 days ago.
I have several of this. The first image was the one that appeared first and seems to have got bigger over time 3 weeks ago it first appeared and loads of appearing
Customer: replied 12 days ago.
File attached (QSS1V7S)
Expert:  Dr. Nickols M replied 12 days ago.

Does it hurt, itch, or burn?

Customer: replied 12 days ago.
None of them itch that I’ve noticed, I have quite a few on my body now, my legs, arm now, belly and arm
Customer: replied 12 days ago.
File attached (GGPSML7)
Expert:  Dr. Nickols M replied 12 days ago.

Can you tell me your age?

Customer: replied 12 days ago.
23
Expert:  Dr. Nickols M replied 12 days ago.

Do you take any medication regularly?

Expert:  Dr. Nickols M replied 12 days ago.

Do you take any medication regularly?

Customer: replied 12 days ago.
None at all
Customer: replied 12 days ago.
The first one appeared / noticed on my leg on holiday 3 weeks ago
Expert:  Dr. Nickols M replied 12 days ago.

Have you had a fever?

Customer: replied 12 days ago.
Not that I’ve noticed the first one has been the for 3 weeks and now many are appearing
Expert:  Dr. Nickols M replied 12 days ago.

Have you had any other symptoms?

Customer: replied 12 days ago.
No, just many red small spots to begin with then they form into white scaly like patches
Expert:  Dr. Nickols M replied 12 days ago.

ok, please give me a moment

Customer: replied 12 days ago.
Ok thank you
Customer: replied 12 days ago.
I have noticed certain places are itchy but not too often every now and again
Customer: replied 12 days ago.
Hi are you still there?:)
Expert:  Dr. Nickols M replied 12 days ago.

yes dear, i am still here

Customer: replied 12 days ago.
thank you. Do you know what this could be at all?
Customer: replied 12 days ago.
Is it just best to go to the doctors? I have an appointment next week but worried about how quickly more are appearing
Expert:  Dr. Nickols M replied 12 days ago.

Dear customer, first I want to apologize for the wait, it is a pleasure to attend to you right now. I want to tell you that what you have is dermatomycosis, known under the name of Tinea corporis, is a condition triggered by a specific type of fungus that usually proliferates in humid conditions, this type of situation should be treated with a cream called terbinafine applying a thin layer on the affected lesion every 8 hours until it disappears completely, Keeps in mind that you should always keep the area dry because moisture contributes to the proliferation of microorganisms that worsen the picture when you get home every day I recommend you remove the garment you bring because the sweat that accumulates on the skin can worsen the inflammatory picture.

Customer: replied 6 days ago.
Hello
Expert:  Dr. Nickols M replied 6 days ago.

hello dear

Customer: replied 6 days ago.
I have been using the terbafine cream and more have appeared
Expert:  Dr. Nickols M replied 6 days ago.

Dear customer, I am very sorry that the cream has not been helpful, it is probably necessary to add a corticosteroid with a higher anti-inflammatory power such as betamethasone, which is a medicine that is not over-the-counter and requires a prescription for its acquisition.